Skip to main content

Lineage-dependent rates of evolutionary diversification: analysis of bivariate ellipses

Dates

Publication Year
1998
Publication Date
1998-12

Citation

RE Ricklefs, and P Nealen, Lineage-dependent rates of evolutionary diversification: analysis of bivariate ellipses: Functional Ecology [Funct. Ecol.], vol. 12, no. 6, pp. 871-885, Dec 1998.

Contacts

Author :
RE Ricklefs, P Nealen

Attached Files

Click on title to download individual files attached to this item.

csa_62319.xml 2.98 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Tags

Provenance

Last harvested on Thu Sep 20 17:34:36 MDT 2012.

Additional Information

Identifiers

Type Scheme Key
ID CSA 62319
ISSN CSA 0269-8463
Accession Number CSA 4477071

Citation Extension

citationTypeJournal Article
journalFunctional Ecology [Funct. Ecol.], vol. 12, no. 6, pp. 871-885, Dec 1998
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...